Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


LIPO!!! LIPO!!!LIPO!!!
Jun 22, 2005

Hi, i want to know how come it takes so long to find a solution for the lypo?WHY?It make no sense... I am suffering from Lypo for many ears, changed meds so ofently.Right now i am under viread, videx, and stockrin. i am thinking of getting pregnanat,so my dr. changed the stockrin to viramune so i got the stevens johnson and almot died,i got it real bad,but now i am better back to stockrin. I have around 800 cd4 and vl=0. I am waiting to get some other meds instead of the srockrin. After i'll get pregnanat i want to have plastic surgery(suction).should i also take off the videx? What can be done in the mean time? I look redicoules!my body is a joke. what about diabetic meds?when will we see the light?

Response from Dr. Henry

Your comments captures well the frustration over the subject of lipodystrophy. We need to see wider (cheaper) availability throughout the world of many HIV medications that are less prone to lipodytrophy. Better understanding of fat cell metabolism is needed (now a hot area in medical research not just in the setting of HIV). It turns out that fat cells and their regulation is very complicated so we are on a steep learning curve about that topic. Hopefully once the nature of fat metabolism is better understood more specific therapies can be developed. KH



Previous
viens showing all over my legs
Next
Rash, HELP =(

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement